# SDR C2XA95CL009

- Difficulty date: January 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Unit
- Part number: 3075001017
- Condition: Malfunctioned
- Location: Avionics Bay
- Part time: 607 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE-CVG - FLT 3263 - RECEIVED FLAP DISAGREEMENT ON DEPARTURE, COULD NOT RESET.  ACFT RETURNED TO CLE.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT.  OPS CHECK GOOD IAW EMB MM 27-50-00.  ACFT RETURNED TO SERVICE.  (W)
